# SDR DALA2023071705781

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE IN STA Y=1053 BTW LONGERONS 29R-29L AT AFT BULKHEAD AT AFT CARGO COMPARMENT. SUMMARY OF NRC 203: LEVEL CORROSION 2. DOUBLER (PLATE) WAS REPLACED PER B-717-200 SRM 51-41-05-0G AND PER DGW 5910130-61 REV "ET". (LP #2869463)
